# SDR SWAA2021121344291

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727+8; BS 727+11; BS 727+15; BS 727+18; BS 727A+2; BS 727A+6; BS 727A+10; BS 727A+14; BS 727A+18; BS 727B+2.  REMOVED CORROSION, OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA: 4A FIG. 103 DETAIL D.   FABRICATED A NEW SUPPORT IAW DWG 146A-377,  DRILLED IAW SRM 51-40-02.  APPLIED CHEMICAL CONVERSION COAT PER STEP 4. I. AND DWG 146A7500. INSTALLED.
